# SDR IXXA20250424006

- Difficulty date: February 27, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T2300272
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OTBD LE AREA BULL NOSE WEB EXISTING REPAIR IS GOUGED IN THE RADIUS AT APPROX LES 690. REF HAECO WO 320011 NR 34437
